I am in my mid-cycle. There is a pretty good amount of bleeding and cramping. There is also some bloating. I have missed only one birth control pill. This has happened only when I have missed about 3 pills. Please help.
Welcome to icliniq.com.
Normally when you miss your contraceptive pill, it may lead to withdrawal bleeding because of hormonal effect of the pill on the endometrium which suddenly withdraws. You should consult a gynecologist online and start taking the pills again based on her suggestion.
Was this answer helpful?|
It ranges from using condoms to contraceptive pills to intrauterine devices to achieve longer contraception ... If no method is used and pregnancy is feared, then one can even use emergency contraceptiv... Read fullWill taking contraceptive pill an hour before sex prevent pregnancy?
Hello doctor, I and my fiancee had intercourse a month back with a condom and also she had an emergency contraceptive pill ... Yes, there are medicines for getting periods, but they might worsen... Read fullI missed giving the pulse polio drops. Is it mandatory to get it done?
.. your concern. Pulse polio dose is an extra dose other than the routine immunization. This dose (pulse polio) is given on specified dates in a calendar year through government agencies.This campaign aims towards eradication of polio. If your daug... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now